Alert archive / Georgia / Flash Flood Warnings in 2020

Flash Flood Warning 8, NWS Jacksonville, FL

June 12, 2020Camden County, Charlton County, Georgia; Nassau County, Florida

NWS Jacksonville, FL issued this flash flood warning at Jun 12, 2020, 7:29 PM EDT for Camden County, Charlton County, Georgia; Nassau County, Florida. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 12, 2020, 7:29 PM EDT (23:29 UTC)
Expired
Jun 12, 2020, 10:00 PM EDT
In force
3 hr
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Flood severity
None

Counties Nassau County, FL, Camden County, GA, Charlton County, GA

The radar

The Jacksonville radar (KJAX), 51 km from the middle of the area, began a volume at 23:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 12, 8:05 PM EDTHEAVY RAIN 5Folkston, GAMEDIA RELAYED A REPORT FROM A VIEWER IN FOLKSTON, GEORGIA OF OVER 5 INCHES OF RAINFALL SINCE 6 PM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 11.5 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2020-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 171 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2020-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
171 J/kg
Mixed-layer CIN
-56 J/kg
Mixed-layer LCL
885 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

108 
WGUS52 KJAX 122329
FFWJAX
FLC089-GAC039-049-130130-
/O.NEW.KJAX.FF.W.0008.200612T2329Z-200613T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jacksonville FL
729 PM EDT Fri Jun 12 2020

The National Weather Service in Jacksonville has issued a

* Flash Flood Warning for...
  Northwestern Nassau County in northeastern Florida...
  Western Camden County in southeastern Georgia...
  Northeastern Charlton County in southeastern Georgia...

* Until 930 PM EDT.

* At 727 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 3 inches of rain 
  have fallen. Flash flooding is already occurring. Received Public 
  report that HWY 40 Westbound going to Folkston, GA was washed-out.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Doppler radar.

  IMPACT...Flooding of small creeks and streams, urban areas,
           highways, streets and underpasses as well as other
           drainage and low lying areas.

* Some locations that will experience flash flooding include...
  Hilliard, Folkston, Homeland, Kings Ferry, Tarboro and Winokur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Please report flooding to your local law enforcement agency when you 
can do so safely.

&&

LAT...LON 3068 8205 3068 8208 3106 8202 3105 8195
      3105 8193 3108 8192 3108 8174 3066 8175

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...1-2 INCHES IN 1 HOUR 

$$

CHANEY
1 follow-up statement
208 
WGUS52 KJAX 130006
FFWJAX
FLC089-GAC039-049-130200-
/O.EXT.KJAX.FF.W.0008.000000T0000Z-200613T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jacksonville FL
806 PM EDT Fri Jun 12 2020

The National Weather Service in Jacksonville has extended the

* Flash Flood Warning for...
  Northwestern Nassau County in northeastern Florida...
  Western Camden County in southeastern Georgia...
  Northeastern Charlton County in southeastern Georgia...

* Until 1000 PM EDT.

* At 805 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 3 and 6 inches of rain 
  have fallen. Flash flooding is already occurring. Broadcast media 
  relayed report of 5 inches in Folkston, GA since 6 PM.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Doppler radar.

  IMPACT...Flooding of small creeks and streams, urban areas,
           highways, streets and underpasses as well as other
           drainage and low lying areas.

* Some locations that will experience flash flooding include...
  Hilliard, Folkston, Homeland, Kings Ferry, Tarboro and Winokur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Please report flooding to your local law enforcement agency when you 
can do so safely.

&&

LAT...LON 3068 8205 3068 8208 3106 8202 3105 8195
      3105 8193 3108 8192 3108 8174 3066 8175

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...1-3 INCHES IN 1 HOUR 

$$

CHANEY

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this flash flood warning went out at Jun 12, 3:53 PM EDT, 3 hours 36 minutes earlier.

Area forecast discussion, Jun 12, 3:53 PM EDT, 3 hours 36 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
353 PM EDT Fri Jun 12 2020

...LOCALLY HEAVY RAINFALL INLAND AREAS INTO THIS EVENING...

.NEAR TERM [Through Tonight]...

Narrow plume of moisture, noted by PWATs of 1.9 to 2.1 inches, is
along a nearly stationary front located from the coastal Carolinas
to the central FL panhandle. Numerous to widespread convection is
expected along this boundary and radar imagery so far shows very
active showers/storms from around Jesup-Waycross-Homerville to
near Valdosta. Winds from sfc to about 500 mb are very light, less
than 10 kt, which will result in very heavy rainfall where these
showers and storms persist, and so localized flooding is
possible. Some pockets of mid level dry air will result in a risk
of downburst wind gusts in the stronger storms, probably upwards
of 40-50 mph. In addition, a shortwave trough will shift southward
over AL and GA and help to maintain some lift along this front
tonight, while it very gradually shifts a little southward.
However, convective vigor anticipated to be much weaker after
midnight as most of the airmass will have been worked over. Having
said that though, we may see a resurgence of a few more showers
or even thunderstorms in the early morning hours Saturday morning
near the coast and over marine waters as shortwave moves southeast
toward the forecast area, and lingering outflow boundaries and
lingering frontal boundary provide low level triggers. Lows
tonight will be in the lower to mid 70s.

.SHORT TERM [Saturday Through Monday]...

Quasi-stationary frontal boundary/zone will be roughly located
from near the Savannah area southwest to just west of Tallahassee
during the weekend. A weak frontal wave may form along the front
over nrn FL or southeast GA for a brief time, which may enhance
low level convergence during the afternoons. These features, along
with daily sea breezes and PWATs around the 1.5 to 1.9 inch
range, will yield scattered to numerous showers and storms each
day. Best rain chances will likely focus from coastal southeast GA
to the Suwannee Valley area and southward toward Gainesville and
Ocala areas.

For Monday, the boundary expected to move a little southeastward,
perhaps even moving into portions of the coastal waters. With
drier and a bit more stable air working into parts of southeast
GA, the best rain chances will start to shift into northeast FL
for Monday, but still have scattered POPs over most of the area
with chances at 30-50 percent.

Main concerns for Saturday and Sunday will be locally heavy rainfall,
with localized flooding a possibility. Highest rain amounts look
to be focused over the parts of the Okefenokee Swamp to Lake City,
Live Oak, and around Needmore and Statenville. Isolated strong/locally
severe downbursts also possible per model soundings showing DCAPE
of about 700-1000 J/kg.

Lows will be near normal this period, with highs a little below
seasonal averages due to clouds and precip.

.LONG TERM [Tuesday Through Friday]...

Mid/upper level cut-off low centered over the Carolinas Tue-Wed will
slowly lift east or northeast Thu and Fri, with best forcing and moisture
located to the north of the forecast region. An associated trough/front
is expected to be just east of the area over the wrn Atlantic and moves
slowly east through Fri. Weak sfc high pressure over the forecast area
and relatively low mean deep layer RH suggests low POPs. Main forcing
for showers and thunderstorms chances appear to be a couple of
vort lobes rotating around this upper level low and sea breeze
boundaries. For now, will keep POPS around the 20-30 percent range
for mainly diurnal showers and storms, but thinking these may
even be lower given dry air aloft and dewpoints that may be in the
lower 60s (possibly even some upper 50s dewpoints over inland
southeast GA by ECMWF model Tue-Fri). Best chances rain look to be
over northeast FL Tue and Wed, with overall lower chances Thu-
Fri.

Temps will be at or just below normal.

&&

.AVIATION...
[Through 18Z Saturday]

Scattered thunderstorms will develop late this afternoon and early
this evening near the GNV and VQQ terminals, with GNV the most
likely terminal to have MVFR conditions during the early evening
hours. This activity could also approach the JAX and SSI terminals
after 21Z, but confidence was too low to include in the latest
TAF issuance. VFR conditions will otherwise prevail through the
overnight period. Another round of convection may develop after
09Z near SSI, with a southward storm motion potentially bringing
this activity towards the Duval County terminals around or
shortly after sunrise on Saturday. Outside of convection,
southeasterly winds sustained at 10-15 knots will prevail at the
coastal terminals through around 23Z, with south to southeast
winds at 5-10 knots for the inland terminals that will become
calm towards 02Z.

&&

.MARINE...

Southeasterly winds to near 10 kt expected to shift a little more
easterly on Saturday as a weak front northwest of the area attempts
to drop a little southward. An east and then northeast wind expected
to develop Sunday into Monday as the Atlantic surface ridge axis
gradually builds to the north and the weak cool front approaches
from the northwest. This front may move into parts of the coastal
waters Monday and likely be in the marine waters by Tuesday before
dissipating by about mid week. Winds and seas will remain below
Caution levels into early next week with chances for showers and
thunderstorms through weekend and early next week.

&&

.PRELIMINARY POINT TEMPS/POPS...

AMG  70  86  67  85  66 /  40  40  20  40  20
SSI  73  83  72  82  71 /  50  50  50  50  30
JAX  72  84  71  85  70 /  40  60  40  60  30
SGJ  72  84  71  83  71 /  30  50  40  60  30
GNV  70  86  69  86  68 /  50  60  30  70  20
OCF  71  87  70  87  69 /  40  60  30  70  30

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...None.
&&

In the hours before

Special weather statement, Jun 12, 5:58 PM EDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
558 PM EDT Fri Jun 12 2020

FLZ122-222-122245-
Southern Columbia FL-Northern Columbia FL-
558 PM EDT Fri Jun 12 2020

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL COLUMBIA COUNTY UNTIL 645
PM EDT...

* At 557 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from near
  Watertown to near Columbia. Movement was south at 10 mph.

* Winds in excess of 45 mph, excessive cloud-to-ground lightning, and
  minor flooding due to heavy rainfall is possible with these storms.

* Locations impacted include...
  Lake City, Columbia, Five Points and Watertown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is occurring with these storms, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

LAT...LON 3027 8265 3026 8246 3002 8255 3000 8257
      3004 8279
TIME...MOT...LOC 2157Z 009DEG 7KT 3023 8254 3010 8266

CHANEY
Special weather statement, Jun 12, 6:03 PM EDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
603 PM EDT Fri Jun 12 2020

GAZ132-149-122245-
Atkinson GA-Coffee GA-
603 PM EDT Fri Jun 12 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COFFEE AND
NORTHWESTERN ATKINSON COUNTIES UNTIL 645 PM EDT...

* At 603 PM EDT, National Weather Service meteorologists were
  tracking a thunderstorm over Willacoochee, moving south at 5 mph.

* Minor flooding due to heavy rainfall is possible with this storm.

* Locations impacted include...
  Willacoochee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

LAT...LON 3147 8315 3150 8299 3129 8289 3126 8304
      3127 8304 3128 8303 3131 8306 3133 8306
      3135 8308 3136 8310 3139 8311 3140 8314
      3143 8314 3146 8315
TIME...MOT...LOC 2203Z 348DEG 5KT 3135 8307

CHANEY
Special weather statement, Jun 12, 6:15 PM EDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
615 PM EDT Fri Jun 12 2020

FLZ024-GAZ132-149-151-152-163-165-250-264-350-364-122315-
Inland Nassau FL-Pierce GA-Northeastern Charlton GA-Atkinson GA-
Clinch GA-Inland Camden GA-Coffee GA-Western Charlton GA-Brantley GA-
Northern Ware GA-Southern Ware GA-
615 PM EDT Fri Jun 12 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN NASSAU...WESTERN
CAMDEN...SOUTHEASTERN COFFEE...SOUTHWESTERN PIERCE...ATKINSON...
SOUTHERN BRANTLEY...WARE...NORTHERN CLINCH AND NORTHERN CHARLTON
COUNTIES UNTIL 715 PM EDT...

* At 615 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from 6 miles
  east of Pearson to 9 miles west of Woodbine. Movement was southwest
  at 5 mph.

* Winds in excess of 45 mph, excessive cloud-to-ground lightning, and
  minor flooding due to heavy rainfall is possible with these storms.

* Locations impacted include...
  Waycross, Blackshear, Folkston, Pearson, Argyle, Homeland, Hickox,
  Boggy Bay, Kings Ferry and Pebble Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is occurring with these storms, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

LAT...LON 3153 8277 3104 8170 3069 8185 3114 8297
      3119 8297 3118 8305 3120 8304 3120 8305
TIME...MOT...LOC 2215Z 039DEG 6KT 3131 8275 3096 8188

CHANEY
Special weather statement, Jun 12, 6:31 PM EDT, 58 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
631 PM EDT Fri Jun 12 2020

FLZ030-031-136-222-122315-
Eastern Alachua FL-Southern Columbia FL-Union FL-Bradford FL-
631 PM EDT Fri Jun 12 2020

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL BRADFORD...NORTH
CENTRAL ALACHUA...WESTERN UNION AND SOUTHEASTERN COLUMBIA COUNTIES
UNTIL 715 PM EDT...

* At 630 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm over Providence, or 9 miles
  northwest of Worthington Spring, moving east at 10 mph.

* Small hail, winds in excess of 45 mph, and minor flooding due to
  heavy rainfall is possible with this storm.

* Locations impacted include...
  Lake Butler, Worthington Spring, Worthington Springs, Palestine
  Community, Upland Pines, Groves, Providence, Lulu and Dukes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

LAT...LON 3014 8235 2991 8234 2992 8245 2992 8259
      3010 8263
TIME...MOT...LOC 2230Z 258DEG 7KT 3002 8254

CHANEY
Special weather statement, Jun 12, 6:59 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
659 PM EDT Fri Jun 12 2020

FLZ021-122345-
Suwannee FL-
659 PM EDT Fri Jun 12 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SUWANNEE COUNTY
UNTIL 745 PM EDT...

* At 658 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from near
  Mcalpin to near Obrien. Movement was northwest at 10 mph.

* Minor flooding due to heavy rainfall is possible with these storms.

* Locations impacted include...
  Mcalpin, Obrien and Branford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

LAT...LON 3026 8310 3008 8283 2989 8288 2992 8293
      2995 8292 2996 8293 2996 8295 2999 8296
      3001 8298 3001 8300 3003 8301 3007 8307
      3008 8307 3009 8311
TIME...MOT...LOC 2258Z 144DEG 11KT 3012 8305 2999 8290

CHANEY
Special weather statement, Jun 12, 7:13 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
713 PM EDT Fri Jun 12 2020

FLZ024-GAZ165-264-130000-
Inland Nassau FL-Northeastern Charlton GA-Inland Camden GA-
713 PM EDT Fri Jun 12 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN NASSAU...
SOUTHWESTERN CAMDEN AND NORTHEASTERN CHARLTON COUNTIES UNTIL 800 PM
EDT...

* At 713 PM EDT, National Weather Service meteorologists were
  tracking thunderstorms over Kings Ferry, or near Hilliard, moving
  southeast at 10 mph.

* Winds in excess of 45 mph, excessive cloud-to-ground lightning, and
  minor flooding due to heavy rainfall is possible with this storm.

* Locations impacted include...
  Hilliard, Woodbine, Callahan, Kings Ferry, Nassau Village-Ratliff,
  Tarboro and Colesburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

LAT...LON 3050 8183 3068 8203 3079 8200 3078 8198
      3081 8199 3107 8192 3097 8171 3067 8170
TIME...MOT...LOC 2313Z 327DEG 10KT 3076 8188

CHANEY

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 10:24 PM EDTSpecial Weather StatementJAXCoffee66 min
Jun 12, 3:16 PM EDTSpecial Weather StatementJAXAtkinson44 min
Jun 12, 3:39 PM EDTSpecial Weather StatementJAXWare51 min
Jun 12, 4:18 PM EDTSpecial Weather StatementJAXGlynn42 min
Jun 12, 4:26 PM EDTSpecial Weather StatementJAXWayne49 min
Jun 12, 5:03 PM EDTSevere Thunderstorm WarningJAXClinch, Ware42 min
Jun 12, 5:11 PM EDTSpecial Weather StatementJAXBrantley, Pierce49 min
Jun 12, 5:32 PM EDTSpecial Weather StatementJAXAppling43 min
Jun 12, 5:44 PM EDTAreal Flood WarningJAXBrantley, Camden, Glynn, Wayne2 hr
Jun 12, 5:51 PM EDTAreal Flood WarningJAXAppling, Wayne114 min
Jun 12, 6:03 PM EDTSpecial Weather StatementJAXAtkinson42 min
Jun 12, 6:15 PM EDTSpecial Weather StatementJAXAtkinson, Ware60 min
Jun 11, 8:34 PM EDTSpecial Weather StatementJAXColumbia41 min
Jun 12, 4:32 PM EDTSpecial Weather StatementJAXBaker43 min
Jun 12, 4:47 PM EDTSpecial Weather StatementJAXHamilton43 min
Jun 12, 4:59 PM EDTSevere Thunderstorm WarningJAXColumbia, Hamilton46 min
Jun 12, 5:24 PM EDTSpecial Weather StatementJAXColumbia51 min
Jun 12, 5:58 PM EDTSpecial Weather StatementJAXColumbia47 min
Jun 12, 6:31 PM EDTSpecial Weather StatementJAXUnion44 min
Jun 12, 6:59 PM EDTSpecial Weather StatementJAXSuwannee46 min
Jun 12, 7:13 PM EDTSpecial Weather StatementJAXNassau47 min
Jun 12, 7:50 PM EDTSpecial Weather StatementJAXHamilton, Suwannee40 min
Jun 12, 7:57 PM EDTSpecial Weather StatementJAXClay48 min

Nearby

Flash Flood Warnings in Georgia, 2020Flash Flood Warnings in Florida, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.